Couldn't find what you looking for?

TRY OUR SEARCH!

My boyfriend and me have been dating for 6 years.  Me and him both had problems with vicodin for a few years now.  Recently he started getting suboxone (not prescribed to him) I want to say about 2 months ago.  I know he was taking it before once in a while when he couldnt find vicodin.  This past week he had two seizures.  His first ones ever! Saturday morning and Sunday morning.  May it be because of the suboxone? The last time he took suboxone was saturday night.  Yesterday his withdrawls weren't that bad, they didnt seem to phase him, he was in a good mood.  Today hes so grumpy and irritated.  His body (mostly back) is hurting, his stomach and head hurt, restless legs, he is sweating and is cold but he feels hot. I gave him tylenol, immodium, nyquil, and told him to eat bananas because I heard the potassium helps. I hate seeing him in pain like this.  I def know how he feels and it hurts that I cant help him.  I just want to help him and be there for him anyway I can.  If someone has ANY advice or suggestions please reply! It will be greatly appreciated! thank you! :) :)

Loading...

Suboxone is one of the hardest drugs to get off, as it has a long half life (remains in body for long) drink lots of gaterade.

Reply

Loading...


I was on suboxone for a little over three yrs and it was pure hell to get off of. I am not a doctor so please take this advice as only someone who wants to help, as a safety precaution for me, I have to say use this at your own risk. Get some kratom ...it will stop the withdrawal immediately and allow him to live again. Kratom is a natural herb that works similar to opiates without the high or the side effects. You can buy it online or at your local herb shops, but it's cheaper online. Don't take the kratom for longer than one month. Hope this helps.
Reply

Loading...